Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-XR - Serious Drug

Posted by dancingstar on October 21, 2004, at 16:50:50

In reply to Effexor-XR - Serious Drug 2ahammer, posted by corafree on October 21, 2004, at 14:54:37

Hey Everyone,

Just a brief note: Someone asked me if I have the "electric shocks." I didn't understand what they meant by that, but yes, I had them immediately, since day one and I have them even now. They were worse at first, and I get them more in the morning. I think of it more like a "sound" or some kind of "swishing" or "clicking" usually in the occipital lobe of my brain. They kind of feel like they are pushing me around and are more annoying than anything else. Today I just have a plain old headache, and a little nausea. I'm sure it is something about the poison leaving, and it will be okay.

I am sure about a few things here though. 1. Unless there is some way to remove the drug by having it taken out of your system quickly, there isn't any point in being in a hospital. And that sort of rapid detox in this situation could be enormously dangeous. This is just too poisonous coming out. Instinct talking here, but it seems pretty obvious to me. It's not like an opitate. This is funky stuff.

You need to get lots of good supplements, read about all the things you need and make sure you try to strengthen your system. People around you can't help you. Talking it through with others can't really help you -- or me, really, either. Just try to keep things clean to avoid further toxins, get fresh air, breathe...and wait for time to make it better.

A massage might be great, and I'll bet that accupuncture could really help me. I'll have to check into that. My neck really hurts. Well, if I die, we'll all know why, but I think I'm not going to :-). Okay, it's 2:30 in the afternoon, and I'm going to try to take a shower. Yes, I know that I'm really fortunate, I can do my work at home, but I haven't started yet. I have done a couple of hours of homework, though.

Know something funny? My phone lines died yesterday, something about the rain shorting out the lines. I can't even really talk to anyone except by cell, but no one knows that my lines are dead. They can't be repaired until Monday. They died Wednesday. Great timing, huh?

One of my closest friends that I have started to talk about here has been on 150 mg of Effexor for a long time. She has a one-sided blood pressure problem, and I'm so worried about her. We're kind of like sisters. She doesn't believe that the problems that I've had are all because of the withdrawal, thinks that I must have something like a parasite...no way I have a parastie :-) like suddenly, just when I stop taking EffexorXR. I wasn't trying to get her to stop taking it, too or anything; though now that I see what it's done to me and have been reading so much about how everyone has had these problems, I'm even more concerned for her. She's so very angry with me about the whole thing, the fact that i've stopped taking the drug...even the my internist says that cold turkey is the best possible way to stop taking it though many of you disagree. He says it will be hard, but if I can possibly do it this way, it is the quickest way to freedom.

Anyway, whatever your choices are, I wish you all excellent health! On with the day....


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:13781
URL: http://www.dr-bob.org/babble/20041018/msgs/405592.html